# SDR AALA20180715003

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 7,405 hours, 768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260201
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. EMERGENCY PATHWAY LIGHTING AT SEAT ROW 1,2, AND 3. REPLACED WELS CONTROL AND BATTERY UNIT.
